Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes severe neck pain inspite of suffering from Pulmonary Artery Hypertension?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hello Doctor, My Partner is diagnosed with Pulmonary Artery Hypertension and is currently suffering from severe neck pain, which is now leading to her back and a bit to her arms as well. She is currently taking Bosentas, Pulmo Pres for PAH. What can be done for the pain doctor and what all we need to do doctor.
Posted Wed, 26 Mar 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 2 hours later
Brief Answer: Pregabalin capsules would help. Detailed Answer: Hi, Thank you for posting your query. I have noted the complaints of your partner and her current medical problems. Her symptoms are suggestive of mild nerve compression in the neck (cervical) region, probably due to bulging of discs in the cervical region. As of now, she can take pregabalin capsules for pain relief. The usual dose is 75 mg once daily taken at night. The dose may be increased to 150 mg per day later depending on the response. If she does not get better, MRI of cervical spine may be done later to confirm the diagnosis. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, For DIRECT QUERY to me: My blog:
Above answer was peer-reviewed by
Follow-up: What causes severe neck pain inspite of suffering from Pulmonary Artery Hypertension? 25 minutes later
Hello Doctor, Thank you for the help doctor. Is there anything serious that is associated with this pain doctor and is it an indication of anything bigger doctor? Little worried as the pain does not subside consulted a general physician and the medication provided by him is : Zinetac 150 mg and Naprosyn. We will have to stop this medication and go for Pregabalin right doctor? Thank you once again Doctor
Answered by Dr. Sudhir Kumar 19 minutes later
Brief Answer: There is nothing serious. Detailed Answer: Thank you for getting back. I would like to reassure you that there is nothing serious with your partner. Yes, you would need to stop other medicines before starting pregabalin. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor